# SDR SWAA2025082293965

- Difficulty date: July 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED ON INBOARD SIDE OF FLEX JOINT @ RBL 9 AND SUSPECTED CRACK AT RBL 34<[01] ACCOMPLISHED HFEC SURFACE INSPECTION OF RBL 34' VERIFIED AREA IS CRACKED. PER NDT PART 6 51-00-00 PROC. 23;[02] REMOVED RIVETS @ R/H 663 ATTACH ANGLE COMMON TO THE BULKHEAD PER SRM 51-40-02.;[03] REMOVED VERTICALLY INSTALLED HI LOKS COMMON TO STA 663 VAPOR BARRIER ANGLE BETWEEN RBL 9 AND RBL 34.;[04] REMOVED CRACKED L ANGLE R/H A/C BAY AFT WALL STA 663.;[05] MATCH DRILLED NEW R/H L ANGLE @ 663 PER SRM 51-30-01.;[06] VERIFIED MATCH DRILLED NEW R/H L ANGLE @ 663 PER SRM 51-30-01 IN STEP 5.;[07] REJECT: CORRECTIVE ACTION #3 AND #4 MISSING THE WORK REFERENCE AS REQUIRED PER MPM 51.3.1.  REJECT: CORRECTIVE ACTION #3 AND #4 REQUIRE INSPECTION BUYBACK PER MPM CHAPTER 10.;[08] REMOVED VERTICALLY INSTALLED HI LOKS COMMON TO STA 663 VAPOR BARRIER ANGLE BETWEEN RBL 9 AND RBL 34. PER SRM 51-40-02;[19] REPLACED R/H BS 663 VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02 & DWG 111A1000.;
